The Riemann boundary value problem for almost periodic functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1983), pp. 95-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_4_a9,
author = {M. F. Kulagina},
title = {The {Riemann} boundary value problem for almost periodic functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {95--96},
year = {1983},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_4_a9/}
}
M. F. Kulagina. The Riemann boundary value problem for almost periodic functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1983), pp. 95-96. http://geodesic.mathdoc.fr/item/IVM_1983_4_a9/